# SDR SIMA201029103

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 21,931 hours, 19,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 8151138
- Condition: Blown
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2919 DURING THE CLIMB THE CREW REPORTED, RECEIVED A PACK 1 VALVE CLOSED MESSAGE ON EICAS.  THE CREW RESET PER AIRCRAFT OPERATIONS MANUAL VOLUME 1 WHICH CLEARED. 5-10 MINUTES LATER THE CREW DETECTED A SMOKE ODOR FOLLOWED BY PACK 1 VALVE CLOSED MESSAGE.  THE CREW ELECTED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED A BLOWN OUT HOSE ON THE NR 1 PACK BETWEEN THE DUAL TEMPERATURE CONTROL VALVE AND THE PACK VALVE IAW EMB-140 AMM 21-51-01.  THE OPERATIONAL CHECK WAS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
